About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 529025, 11 pages
http://dx.doi.org/10.1155/2013/529025
Research Article

Complete Controllability of Fractional Neutral Differential Systems in Abstract Space

1School of Mathematics and Computing Science, Changsha University of Science and Technology, Changsha, Hunan Province 410076, China
2School of Mathematics and Computer Science, Guangxi University for Nationalities, Nanning, Guangxi Province 530006, China
3Changsha University of Science and Technology, Changsha, Hunan, China

Received 10 September 2012; Revised 9 November 2012; Accepted 10 November 2012

Academic Editor: Yong Zhou

Copyright © 2013 Fang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using fractional power of operators and Sadovskii fixed point theorem, we study the complete controllability of fractional neutral differential systems in abstract space without involving the compactness of characteristic solution operators introduced by us.